Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hausdorff dimension of harmonic measures on negatively curved manifolds


Authors: Yuri Kifer and François Ledrappier
Journal: Trans. Amer. Math. Soc. 318 (1990), 685-704
MSC: Primary 58G32; Secondary 60J60
MathSciNet review: 951889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show by probabilistic means that harmonic measures on manifolds, whose curvature is sandwiched between two negative constants have positive Hausdorff dimensions. A lower bound for harmonic measures of open sets is derived, as well. We end with the results concerning the Hausdorff dimension of harmonic measures on universal covers of compact negatively curved manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G32, 60J60

Retrieve articles in all journals with MSC: 58G32, 60J60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0951889-7
PII: S 0002-9947(1990)0951889-7
Article copyright: © Copyright 1990 American Mathematical Society